Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 528, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 5:08 PM EDT for Jones County, Twiggs County, Wilkinson County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2023, 5:08 PM EDT (21:08 UTC)
- Expired
- Aug 15, 2023, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jones County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 24 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
862
WUUS52 KFFC 152108
SVRFFC
GAC169-289-319-152200-
/O.NEW.KFFC.SV.W.0528.230815T2108Z-230815T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
508 PM EDT Tue Aug 15 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Wilkinson County in central Georgia...
North central Twiggs County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 600 PM EDT.
* At 508 PM EDT, a severe thunderstorm was located near
Griswoldville, or 11 miles east of Macon, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gordon, Ivey, Mountain Springs, Griswoldville, and Myricks Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3288 8352 3294 8336 3293 8335 3295 8329
3295 8328 3294 8328 3295 8327 3276 8323
3276 8346
TIME...MOT...LOC 2108Z 257DEG 11KT 3284 8346
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
327
WWUS52 KFFC 152139
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Tue Aug 15 2023
GAC169-152149-
/O.CAN.KFFC.SV.W.0528.000000T0000Z-230815T2200Z/
Jones GA-
539 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JONES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning moved out of the
warned area. Therefore, the warning has been cancelled.
LAT...LON 3285 8350 3289 8335 3291 8326 3276 8323
3276 8346
TIME...MOT...LOC 2139Z 257DEG 11KT 3286 8335
$$
GAC289-319-152200-
/O.CON.KFFC.SV.W.0528.000000T0000Z-230815T2200Z/
Wilkinson GA-Twiggs GA-
539 PM EDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WEST CENTRAL WILKINSON AND NORTH CENTRAL TWIGGS COUNTIES...
At 539 PM EDT, a severe thunderstorm was located over Gordon, or 10
miles west of Irwinton, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gordon, Ivey, and Myricks Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3285 8350 3289 8335 3291 8326 3276 8323
3276 8346
TIME...MOT...LOC 2139Z 257DEG 11KT 3286 8335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$123
WWUS52 KFFC 152150
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Tue Aug 15 2023
GAC289-319-152200-
/O.EXP.KFFC.SV.W.0528.000000T0000Z-230815T2200Z/
Wilkinson GA-Twiggs GA-
550 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WILKINSON AND
NORTH CENTRAL TWIGGS COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3285 8350 3289 8335 3291 8326 3276 8323
3276 8346
TIME...MOT...LOC 2150Z 257DEG 11KT 3287 8332
$$
SMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 15, 3:16 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Tue Aug 15 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 305 PM EDT Tue Aug 15 2023 The cold front continues to slowly drift through the CWA, firing a couple lines of thunderstorms along the I20 corridor and Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a few svr warnings already. That said, given the even juicier environment (CAPE values ~5000 and DCAPE ~1500) across central GA, greater thunderstorm coverage may also accompany a greater damaging wind threat. Other hazards this afternoon will include frequent lightning and locally heavy rainfall. This evening and tonight, the front begins to stall across the Southeastern CWA. PoPs will continue overnight along the boundary, however drier and cooler conditions to the north will prevail (yeah!). Lows tonight for much of North and parts of Central GA will finally see those 60s we all have dreamed of. That said, PoPs may surge slightly across the Southeast CWA tomorrow afternoon with the seabreeze and diurnal heating. Overall though the rest of the area should be cooler and dry. SM && .LONG TERM... (Thursday morning through next Monday) Issued at 305 PM EDT Tue Aug 15 2023 The long term continues to look fairly quiet with a couple of cooler and pleasant days for the late week period followed by rapidly warming conditions as the upper ridge builds. Previous discussion follows for more detail... RW Previous LONG TERM... Issued at 405 AM EDT Tue Aug 15 2023 An amplified upper level pattern will be in place as the extended period begins, with a persistent ridge over the western CONUS and a longwave trough digging southward across the eastern CONUS. At the surface, the frontal boundary from the short term period is expected to be stalled from far southwest Georgia to east central Georgia. A drier airmass will be in place in the areas behind the front, with dewpoints in the low to mid 60s in north Georgia and mid to upper 60s in central Georgia. Precipitable water values are also anticipated to be below 1" behind the front as the period begins on Wednesday night. After a cool start to the morning, temperatures on Thursday will run near daily averages, with highs in the upper 80s and low 90s. Not only will the limited low-level moisture make it feel refreshing outside compared to the earlier parts of the week, it will also inhibit instability, limiting the chances for diurnally driven convection. In fact, precipitation chances will be mainly confined to along and south of the frontal boundary. At this time, slight chance to low-end chance PoPs are confined to east-central Georgia on Thursday. However, some uncertainty remains as to exactly where the front will stall -- if it becomes stationary further north than currently anticipated, warmer temperatures and higher humidity, and thus greater thunderstorm chances, will also be expected further to the north. On Friday, the trough over the eastern CONUS will begin to lift away as the aforementioned ridge begins to build into the Southern Plains from the west. Temperatures will undergo a gradual warming trend through the end of the week, with highs rising into the low to mid 90s on Friday. The position of the ridge will does not appear favorable for a return to the northwesterly upper level flow regime and subsequent MCS development. Meanwhile, the development of a more typical summertime Bermuda ridge is anticipated over the western Atlantic on Friday into the weekend. This setup will favor hot and humid conditions, with temperatures reaching into the mid 90s and dewpoints ranging from the upper 60s to mid 70s, through the weekend. It appears that thunderstorms that develop this weekend will be of the diurnally-driven pulse convection nature, with the best coverage likely in central Georgia where instability will be greatest. King && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Tue Aug 15 2023 VFR areawide with TEMPOs moved up to account for earlier than expected convection across North GA (18Z-22Z). Further amend might be needed with rear development. Winds may become gusty, particularly around thunderstorms. W-WSW winds will continue to turn to NW through the afternoon hours behind front. VSBYs at MCN may drop tonight as front stalls to the SE. //ATL Confidence...18Z Update... Medium confidence rear PoPs and motion of cold front. High confidence all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 65 86 65 88 / 10 0 0 0 Atlanta 65 85 66 88 / 0 0 0 0 Blairsville 57 80 60 82 / 0 0 0 0 Cartersville 61 84 61 86 / 0 0 0 0 Columbus 70 89 68 92 / 30 0 10 10 Gainesville 63 84 65 86 / 0 0 0 0 Macon 70 89 69 91 / 60 10 20 10 Rome 63 85 63 88 / 0 0 0 0 Peachtree City 63 85 63 88 / 10 0 0 0 Vidalia 73 88 73 91 / 60 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-069>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....RW AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Tue Aug 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect from 10 AM until 8 PM EDT for portions of central and east Georgia. Heat index values of up to 106 degrees are expected. Appropriate precautions should be taken to avoid heat related illnesses, including but not limited to drinking plenty of fluids, using air-conditioning when possible, staying out of the sun, and checking up on relatives and neighbors. Numerous showers and thunderstorms are expected this afternoon into tonight as a cold front advances through north and central Georgia. A few storms associated with this system may become strong, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms will be possible primarily in central Georgia each afternoon and evening from Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 15, 4:46 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
446 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 1 NNW Phoenix 33.43N 83.28W
08/15/2023 E1.75 inch Putnam GA Public
Golf ball sized hail reported near the
intersection of Harmony Ln and Harmony Rd.
&&
KALLocal storm report, Aug 15, 4:48 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
448 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Hail 1 NNW Phoenix 33.43N 83.28W
08/15/2023 E1.75 inch Putnam GA Public
Corrects previous hail report from 1 NNW
Phoenix. Golf ball sized hail reported near
the intersection of Harmony Ln and Harmony
Rd.
&&
KALSpecial weather statement, Aug 15, 4:50 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Tue Aug 15 2023
GAZ060-061-072>075-081>084-152115-
Wilkinson GA-Washington GA-Putnam GA-Hancock GA-Baldwin GA-Bibb GA-
Glascock GA-Crawford GA-Jones GA-Twiggs GA-
450 PM EDT Tue Aug 15 2023
...Strong thunderstorms will impact portions of Baldwin, Wilkinson,
Bibb, northwestern Twiggs, southeastern Putnam, southern Hancock,
southwestern Glascock, northwestern Washington, northeastern Crawford
and eastern Jones Counties through 515 PM EDT...
At 450 PM EDT, a line of strong thunderstorms was along a line
extending from near Devereux to Postell, and moving east at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Milledgeville, Sandersville, Gray, Irwinton, Gordon, Tennille,
Ivey, McIntyre, Toomsboro, Oconee, Payne, Deepstep, Edge Hill, Payne
City, Midway-Hardwick, Edgehill, Meriwether, Postell, and Downs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3317 8258 3316 8257 3312 8258 3312 8266
3306 8261 3305 8262 3273 8304 3279 8395
3284 8389 3328 8321 3320 8287 3319 8256
TIME...MOT...LOC 2050Z 273DEG 35KT 3319 8306 3291 8352
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 15, 4:54 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
454 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Hail 1 NNE Phoenix 33.44N 83.27W
08/15/2023 E1.75 inch Putnam GA Public
Golf ball hail reported at Hwy 44 and
Thunder Rd.
&&Special weather statement, Aug 15, 4:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EDT Tue Aug 15 2023
GAZ080-081-093-094-152130-
Macon GA-Peach GA-Taylor GA-Crawford GA-
455 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of north central Macon,
Peach, southern Crawford and northeastern Taylor Counties through 530
PM EDT...
At 455 PM EDT, a strong thunderstorm was over Nakomis, or 7 miles
west of Fort Valley, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Fort Valley, Byron, Reynolds, Nakomis, Powerville, Lee Pope,
Horns, Miami Valley, and Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3250 8414 3266 8414 3272 8380 3251 8376
3251 8379 3250 8379 3249 8380
TIME...MOT...LOC 2055Z 267DEG 27KT 3259 8401
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 15, 5:03 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
503 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM Tstm Wnd Dmg 2 N Zebulon 33.13N 84.35W
08/15/2023 Pike GA 911 Call Center
Tree down at intersection of Drew Allen Road
and Williamson Zebulon Road.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 14, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Aug 14, 11:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 15, 12:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Aug 15, 1:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Aug 15, 2:53 AM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Aug 15, 3:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| Aug 15, 3:47 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 43 min |
| Aug 15, 4:35 AM EDT | Special Weather Statement | FFC | Towns, Union | 25 min |
| Aug 15, 9:12 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 48 min |
| Aug 15, 11:04 AM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 15, 1:21 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 15, 1:22 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Aug 15, 1:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Aug 15, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 34 min |
| Aug 15, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe | 38 min |
| Aug 15, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 47 min |
| Aug 15, 1:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Aug 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Aug 15, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 40 min |
| Aug 15, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Aug 15, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Aug 15, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 45 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 40 min |
| Aug 15, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 46 min |
| Aug 15, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 49 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | FFC | Taliaferro | 44 min |
| Aug 15, 3:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 15, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Spalding | 46 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | FFC | Henry, Newton | 28 min |
| Aug 15, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 52 min |
| Aug 15, 3:29 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 31 min |
| Aug 15, 3:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Aug 15, 3:41 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Aug 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Pike and 2 more | 44 min |
| Aug 15, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 39 min |
| Aug 15, 3:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Aug 15, 4:17 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 43 min |
| Aug 15, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 51 min |
| Aug 15, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Talbot, Taylor | 28 min |
| Aug 15, 4:35 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 25 min |
| Aug 15, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Washington, Wilkinson | 25 min |
| Aug 15, 4:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 15, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Aug 15, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 46 min |
| Aug 15, 5:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 30 min |
| Aug 15, 5:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | FFC | Macon, Schley | 32 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 47 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Aug 15, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Taylor | 44 min |
| Aug 15, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 15, 6:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Aug 15, 6:11 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Aug 15, 6:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Aug 15, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Dooly, Pulaski, Wilcox | 39 min |
| Aug 15, 7:11 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Aug 15, 7:33 PM EDT | Special Weather Statement | FFC | Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.